MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 20", SB DDLA, ELR

Medline Industries, LP MEDLINE; WC, K4, 20", SB DDLA, ELR
Catalog Number K4206N24E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the wheelchair right legrest bracket is broken.Stated that where the bracket is the weld came undone.".
 
Additional Manufacturer Narrative
The caller stated that the wheelchair right legrest bracket is broken and that where the bracket is the weld came undone; no patient injury was reported.Photos were provided, and after reviewing the photos it was discovered that the elevating square component attached to the lifting rod appears to have fractured at the weld, as indicated by two small areas of weld discoloration.The investigation results were confirmed; given the evidence provided in the photos, as well as the incident report, the root cause of this issue is unknown.No trends were identified for the specified material number and its corresponding defect type, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K4, 20", SB DDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50882137
Report Number1417592-2026-49649
Device Sequence Number10705280
Product Code IOR
UDI-Device Identifier00193489099754
UDI-Public00193489099754
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4206N24E
Device Lot Number16424110001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown